Previous |  Up |  Next


Title: Existence results for boundary value problems for fourth-order differential inclusions with nonconvex valued right hand side (English)
Author: Arara, A.
Author: Benchohra, M.
Author: Ntouyas, Sotiris K.
Author: Ouahab, A.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 40
Issue: 3
Year: 2004
Pages: 219-227
Summary lang: English
Category: math
Summary: In this paper a fixed point theorem due to Covitz and Nadler for contraction multivalued maps, and the Schaefer’s theorem combined with a selection theorem due to Bressan and Colombo for lower semicontinuous multivalued operators with decomposables values, are used to investigate the existence of solutions for boundary value problems of fourth-order differential inclusions. (English)
Keyword: differential inclusions
Keyword: contraction multivalued map
Keyword: fixed point
Keyword: decomposable values
Keyword: measurable
MSC: 34A60
MSC: 34B15
MSC: 47H10
idZBL: Zbl 1117.34005
idMR: MR2107016
Date available: 2008-06-06T22:43:37Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Aftabizadeh, A. R.: Existence and uniqueness theorems for fourth-order boundary value problems.J. Math. Anal. Appl. 116 (1986), 415–426. Zbl 0634.34009, MR 0842808
Reference: [2] Agarwal, R.: On fourth-order boundary value problems arising in beam analysis.Differ. Integral Equ. 2 (1989), 91–110. Zbl 0715.34032, MR 0960017
Reference: [3] Bressan, A. and Colombo, G.: Extensions and selections of maps with decomposable values.Studia Math. 90 (1988), 69–86. MR 0947921
Reference: [3] Cabada, A.: The method of lower and upper solutions for second, third, fourth, and higher order boundary value problem.J. Math. Anal. Appl. 248 (2000), 195–202. MR 1283059
Reference: [5] Castaing, C. and Valadier, M.: Convex Analysis and Measurable Multifunctions.Lecture Notes in Mathematics, vol. 580, Springer-Verlag, Berlin-Heidelberg-New York, 1977. MR 0467310
Reference: [6] Covitz, H. and Nadler, S. B., Jr.: Multivalued contraction mappings in generalized metric spaces.Israel J. Math. 8 (1970), 5–11. MR 0263062
Reference: [7] De Coster, C., Fabry, C. and Munyamarere, F.: Nonresonance condition for fourth-order nonlinear boundary value problems.Int. J. Math. Math. Sci. 17 (1994), 725–740. MR 1298797
Reference: [8] Deimling, K.: Multivalued Differential Equations.De Gruyter, Berlin, 1992. Zbl 0820.34009, MR 1189795
Reference: [9] Del Pino, M. A. and Manasevich, R. F.: Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition.Proc. Amer. Math. Soc. 112 (1991), 81–86. MR 1043407
Reference: [10] Frigon, M. and Granas, A.: Théorèmes d’existence pour des inclusions différentielles sans convexité.C. R. Acad. Sci. Paris, Ser. I Math. 310 (1990), 819–822. MR 1058503
Reference: [11] Gorniewicz, L.: Topological Fixed Point Theory of Multivalued Mappings.Math. Appl. 495, Kluwer Academic Publishers, Dordrecht, 1999. Zbl 1107.55001, MR 1748378
Reference: [12] Hu, Sh. and Papageorgiou, N.: Handbook of Multivalued Analysis, Volume I: Theory.Kluwer Academic Publishers, Dordrecht, Boston, London, 1997. MR 1485775
Reference: [13] Kisielewicz, M.: Differential Inclusions and Optimal Control.Kluwer, Dordrecht, The Netherlands, 1991. Zbl 0731.49001, MR 1135796
Reference: [14] Korman, P.: A maximum principle for fourth-order ordinary differential equations.Appl. Anal. 33 (1989), 267–273. Zbl 0681.34016, MR 1030113
Reference: [15] Ma, R. Y., Zhang, J. H. and Fu, M.: The method of lower and upper solutions for fourth-order two-point boundary value problem.J. Math. Anal. Appl. 215 (1997), 415–422. MR 1490759
Reference: [16] Schroeder, J.: Fourth-order two-point boundary value problems; estimates by two-sided bounds.Nonlinear Anal. 8 (1984), 107–114. Zbl 0533.34019, MR 0734445
Reference: [17] Smart, D. R.: Fixed Point Theorems.Cambridge Univ. Press, Cambridge, 1974. Zbl 0427.47036, MR 0467717
Reference: [18] Švec, M.: Periodic boundary value problem for fourth order differential inclusions.Arch. Math. (Brno) 33 (1997), 167–171. MR 1464311


Files Size Format View
ArchMathRetro_040-2004-3_1.pdf 217.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo